Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 8, Pages 459-465

Certain convex harmonic functions

1Department of Mathematics Education, Yeungnam University, Gyongsan 712-749, Korea
2Department of Mathematics, Kent State University, Burton, OH 44021-9500, USA

Received 21 December 2000; Revised 2 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define and investigate a family of complex-valued harmonic convex univalent functions related to uniformly convex analytic functions. We obtain coefficient bounds, extreme points, distortion theorems, convolution and convex combinations for this family.